# SDR ABXA000109

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Part number: HB1VT24
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL WAS COMING FROM THE HOT WATER MAKER SHORTLY AFTER IT WAS TURNED ON.  WATER WAS FULL, AFTER TURNING IT OFF THE SMELL WENT AWAY.  REPLACED THE HOT CUP BRACKET AND HOT CUP IAW DC8 MM.  OPS CHECKED GOOD.
